Browse Title Index

Issue Title
Volume 28, suppl. 1 (2008) Intrinsic torsion varieties Details   PDF
Georgi Mihaylov, Simon Salamon
Volume 17 (1997) Invariant m-characteristics for Köthe spaces Details   PDF
P.B. Djakov, T. Terzioglu, V.P. Zahariuta
Volume 29, Issue 2 (2009) Invariants on primary abelian groups and a problem of Nunke Abstract   PDF
Barry A. Balof, Patrick W. Keef
Volume 23, Issue 1 (2004) Irrational sequences of rational numbers Abstract   PDF
Jaroslav Hancl
Volume 10, suppl. 1 (1990) Irregular sampling and the theory of frames, I Abstract   PDF
J.J. Benedetto, W. Heller
Volume 20, Issue 1 (2000-2001) Isomorphisms between lattices of nearly normal subgroups Abstract   PDF
Carmela Musella
Volume 29, Issue 2 (2009) Isomorphisms between spaces of multilinear mappings or homogeneous polynomials Abstract   PDF
Po Ling Kuoi
Volume 9, suppl. (1989) Isoparametric submanifolds Abstract   PDF
G. Thorbergsson
Volume 15, Issue 2 (1995) Isoptics of rosettes and rosettes of constant width Abstract   PDF
A. Miernowski, W. Mozgawa
Volume 28, suppl. 1 (2008) Jacobi fields and osculating rank of the Jacobi operator in some special classes of homogeneous Riemannian spaces Abstract   PDF
J. C. González-Dávila, A. M. Naveira
Volume 9, suppl. (1989) Knots and physics Abstract   PDF
L.H. Kauffmann
Volume 29, Issue 2 (2009) k-sets of type (1, h) in finite planar spaces Abstract   PDF
Vito Napolitano
Volume 9, suppl. (1989) La discrepancia entre el rango y el genero de Heegaard de una 3-variedad Details   PDF
Josè M. Montesinos-Amilibia
Volume 32, Issue 2 (2012) (lambda, mu)-statistical convergence of double sequences in n-normed spaces Abstract   PDF
B. Hazarika, E. Savaş
Volume 23, Issue 1 (2004) Large quartic groups on translation planes, I --odd order: Characterization of the Hering planes Abstract   PDF
Mauro Biliotti, Vikram Jha, Norman L. Johnson
Volume 24, Issues 2 (2005) Large quartic groups on translation planes, III-groups with common centers Abstract   PDF
Mauro Biliotti, Vikram Jha, Norman L. Johnson
Volume 29, suppl. 1 (2009) Latin Squares, Homologies and Eulerӳ Conjecture Abstract   PDF
Christoph Hering, Andreas Krebs
Volume 3, Issue 2 (1983) Le costanti forti negli insiemi grafici parzialmente ordinati (GPO-SETS) Abstract   PDF
Luigi Borzacchini, Margherita Leuci
Volume 22, Issue 1 (2003) Legendre surfaces whose mean curvature vectors are eigenvectors of the Laplace operator Abstract   PDF
Tooru Sasahara
Volume 23, Issue 2 (2004) Lie Symmetries for Lattice Equations Abstract   PDF
Decio Levi
Volume 23, Issue 2 (2004) Lie symmetries of differential equations:direct and inverse problems Abstract   PDF
Francesco Oliveri
Volume 20, Issue 2 (2000-2001) Lifting quasifibrations–II. Non-normalizing Baer involutions Abstract   PDF
Vikram Jha, Norman L. Johnson
Volume 16, Issue 1 (1996) Lifting quasifribations Abstract   PDF
Norman L. Johnson
Volume 25, Issue 1 (2006) Lifting the solutions of a Toeplitz type equation; the semigroup case(Error rendering LaTeX formula) Abstract   PDF
Sergio Bermudo, Carmen H. Mancera, Pedro J. Paul
Volume 1, Issue 2 (1981) Limitazioni a priori per una classe di problemi ellittici in domini non limitati Abstract   PDF
Luciana Sgambati, Mario Troisi
Volume 30, Issue 1 (2010) Limiting behaviour of moving average processes under \rho-mixing assumption Abstract   PDF
Rita Giuliano Antonini, Tien-Chung Hu, Andrei Volodin
Volume 28, Issue 2 (2008) Linear natural liftings of forms to Weil bundles with Weil algebras {\mathbb D}^r_k Abstract   PDF
Jacek D¸ebecki
Volume 10, suppl. 1 (1990) Linear transformation of Tauberian type in normed spaces Abstract   PDF
R.W. Cross
Volume 14, Issue 2 (1994) Lipschitz stability of impulsive systems of differential-difference equations Abstract   PDF
D.D. Bainov, I.M. Stamova
Volume 15, Issue 2 (1995) Lipschitz stability of linear impulsive differential-difference equations Abstract   PDF
D.D. Bainov, I.M. Stamova
Volume 11 (1991) Local spaces of distributions Abstract   PDF
John Horváth
Volume 9, Issue 1 (1989) Locally s-regular manifolds and symmetries Abstract   PDF
R.A. Marinosci, L. Vanhecke
Volume 24, Issues 2 (2005) Locally affine geometries of order 2 where shrinkings are affine expansions Abstract   PDF
Antonio Pasini
Volume 19, Issue 1 (1999) Locally Convex Algebras Details   PDF
Karl Heinz Schöder
Volume 7, Issue 1 (1987) Locally determining sequences in infinite dimensional spaces Details   PDF
Josè M. Ansemil, Sean Dineen
Volume 26, Issue 1 (2006) Logical asides on the maximality of a subgroup Details   PDF
Victor Pambuccian
Volume 30, suppl. 1 (2010) L_{10}-free \{p,q\}-groups Abstract   PDF
Roland Schmidt
Volume 25, Issue 2 (2006) Mappings between Banach spaces that preserve convergence of series Abstract   PDF
Mario C. Matos
Volume 28, Issue 2 (2008) Matrix forms for isometries of the affine plane AG(2, q) and of the corresponding Miquelian Mobius plane Abstract   PDF
Sunˇcica Blaˇzev, Vlado Cigi´c
Volume 9, Issue 2 (1989) Maximal partial spreads and central groups Details   PDF
N.L. Johnson
Volume 24, Issue 1 (2005) Maximal visibility and unions of orthogonally starshaped sets Abstract   PDF
Marilyn Breen
Volume 28, Issue 1 (2008) Means via groups and some properties of autodistributive Steiner triple systems Abstract   PDF
Domenico Lenzi
Volume 2, Issue 2 (1982) Metodo della deparametrizzazione applicato a problemi di controllo tipo ritardato Abstract   PDF
Elena Muselli
Volume 8, Issue 1 (1988) Metrizability of affine connections on analytic manifolds Abstract   PDF
Oldrich Kowalski
Volume 20, Issue 1 (2000-2001) Minimal saddle towers with genus two Abstract   PDF
Claudia Cueva Cândido, Maria Elisa Esteves Lopes Galvão
Volume 10, Issue 1 (1990) Minimum covering and maximum matching Abstract   PDF
D. Marcu
Volume 22, Issue 1 (2003) Monochromatic configurations for finite colourings of the plane Abstract   PDF
Sukumar Das Adhikari, Rath Purusottam
Volume 22, Issue 2 (2003) More on \delta-semiopen sets Abstract   PDF
M. Caldas, D.N. Georgiou, S. Jafari, T. Noiri
Volume 27, suppl. 1 (2007) More ubiquitous undetermined games and other results on uncountable length games in Boolean algebras Abstract   PDF
Natasha Dobrinen
Volume 23, Issue 1 (2004) Multiple nests Abstract   PDF
Vikram Jha, Norman L. Johnson
Volume 28, Issue 1 (2008) Multiple solutions for a nonlinear Neumann problem involving Abstract   PDF
Jan Chabrowski
Volume 26, Issue 2 (2006) Multiplicatively closed bases for C (A) Abstract   PDF
George C. Nelson, Tuong Ton That
Volume 8, Issue 1 (1988) Nash Hardy fields in several variables Abstract   PDF
Leonardo Pasini, Carla Marchiò
Volume 17 (1997) Natural norms on symmetric tensor products of normed spaces Abstract   PDF
Klaus Floret
Volume 28, suppl. 1 (2008) Naturally Harmonic Vector Fields Abstract   PDF
G. Calvaruso
Volume 10, Issue 2 (1990) Naturally reductive S-manifolds Abstract   PDF
A.J. Ledger, L. Vanhecke
Volume 27, Issue 1 (2007) Near-embeddings of the affine plane with 9 points into Desarguesian projective and affine planes Abstract   PDF   PS
Günter Pickert
Volume 18, Issue 1 (1998) New structures on tangent bundles Abstract   PDF
Manabu Tahara, Lieven Vanhecke, Yoshiyuki Watanabe
Volume 10, suppl. 1 (1990) Newton\'s observations about the field of a uniform thin spherical shell Abstract   PDF
R. Arens
Volume 12 (1992) Nonclosed sequentially closed subsets of locally convex spaces and applications Abstract   PDF
O.G. Smolyanov
661 - 720 of 1097 Items << < 7 8 9 10 11 12 13 14 15 16 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932